# SDR AWXA0001634

- Difficulty date: April 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 51,506 hours, 32,726 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 178 BLKHD GOUGED AT WL 205 RBL 24.  REPAIRED AREA IAW B737-300 SRM 51-40-02 PG 6-8, 10, 11 AND 51-20-01 PG 1-11 AND 53-40-08 FIG 209 PG 266-267 AND 53-10-08 FIG 101 PG 102-103.
